MAUDE Adverse Event Report: SORIN GROUP DEUTSCHLAND SORIN CENTRIFUGAL PUMP CONSOLE; PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE

SORIN GROUP DEUTSCHLAND SORIN CENTRIFUGAL PUMP CONSOLE; PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE
Model Number 60-03-75
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/14/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient involvement.Sorin group (b)(4) manufactures the sorin centrifugal pump console.The incident occurred in (b)(6).This medwatch report is being filed on behalf of sorin group (b)(4).A sorin group field service representative was dispatched to the facility to investigate.The service representative was informed by the customer that the ups test was cancelled and the unit was turned off when the event occurred.The service representative inspected the device and confirmed the reported issue and found that the fan did not turn on when the unit was powered up.A new fan system was ordered and during installation, the service representative noticed that the electrical wiring was incorrect.The wiring was corrected and subsequent testing did not identify any further issues.The unit was returned to service.A review of the dhrs did not identify any deviations or non-conformities relevant to the reported issue.Sorin group (b)(4) will continue to monitor for trends related to this type of issue.Evaluated on site by sorin service rep.
 
Event or Problem Description
Sorin group (b)(4) received a report that the chassis of the sorin centrifugal pump console overheated during the battery discharge test during maintenance.There was no patient involvement.

Brand Name
SORIN CENTRIFUGAL PUMP CONSOLE
Common Device Name
PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE
Manufacturer (Section D)
SORIN GROUP DEUTSCHLAND
lindberghstr. 25
munich, 80939
GM  80939
MDR Report Key6227450
Report Number9611109-2016-00951
Device Sequence Number665109
Product Code KFM
UDI-Device Identifier04033817901020
UDI-Public010403381790102011160811
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K020571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-03-75
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2016
Initial Report FDA Received Date01/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1